MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10013037
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.
 
Event or Problem Description
The customer reported that the bilateral tubing just above tubing chamber on the blood set leaked contains all over the floor while connected to a patient.There was no patient harm.
 
Additional Manufacturer Narrative
The customer report that the tubing above the blood drip chamber on the blood set leaked was confirmed.Testing and inspection was performed; a leak was observed from one of the two tubing engagements to its corresponding inlet port on the top of the blood filter drip chamber component.Further handling/tug of the tubing engagement on the top of the blood filter drip chamber component noted that the pvc tubing separated.Further visual inspection of the separated tubing end identified insufficient to no areas of the expected solvent.The root cause of the leak and subsequent separation was due to a manufacturing assembly issue of insufficient solvent being applied at the engagement of the tubing and the top of the drip chamber.
 
Event or Problem Description
The customer reported that the bilateral tubing just above the blood filter drip chamber on the blood set leaked blood contents onto the floor while infusing on a patient.There was no report of patient harm.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8105989
Report Number9616066-2018-02328
Device Sequence Number19339639
Product Code FPA
UDI-Device Identifier10885403233784
UDI-Public10885403233784
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K894842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2021
Device Model Number10013037
Device Catalogue Number10013037
Device Lot Number18095497
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/27/2018
Supplement Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1